| Model Number |
MT22719-PNK |
| Medical Device Problem Code |
Defective Alarm (1014)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/31/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Dexcom was made aware on (b)(6) 2016 that on (b)(6) 2016 the receiver had intermittent audio output.No additional event or patient information is available.The receiver was returned for evaluation.An exterior visual inspection was performed and passed.Manual testing was performed and passed.The reported event of an intermittent audio output was not confirmed.A root cause could not be determined.